Open Access
Translator Disclaimer
Spring 2009 Point simpliciality in Choquet representation theory
Miroslav Bačák
Illinois J. Math. 53(1): 289-302 (Spring 2009). DOI: 10.1215/ijm/1264170851

Abstract

Let $\mathcal{H}$ be a function space on a compact space $K$. If $\mathcal{H}$ is not simplicial, we can ask at which points of $K$ there exist unique maximal representing measures. We shall call the set of such points the set of simpliciality. The aim of this paper is to examine topological, algebraic and measure-theoretic properties of the set of simpliciality. We shall also define and investigate sets of points enjoying other simplicial-like properties.

Citation

Download Citation

Miroslav Bačák. "Point simpliciality in Choquet representation theory." Illinois J. Math. 53 (1) 289 - 302, Spring 2009. https://doi.org/10.1215/ijm/1264170851

Information

Published: Spring 2009
First available in Project Euclid: 22 January 2010

zbMATH: 1203.46004
MathSciNet: MR2584947
Digital Object Identifier: 10.1215/ijm/1264170851

Subjects:
Primary: 46A55

Rights: Copyright © 2009 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.53 • No. 1 • Spring 2009
Back to Top